# SDR AALA20150617007

- Difficulty date: June 11, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 43,933 hours, 21,061 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOTTOM & TOP OF LT CUSP BETWEEN STATION 680 & 684.  REPAIRED CUSP IAW AARD 53-20-00-16.
